Alert archive / Iowa / Flash Flood Warnings in 2005

Flash Flood Warning 56, NWS Sioux Falls, SD

October 4, 2005Nobles County, Minnesota; Cherokee County, O'Brien County, Osceola County, Iowa

NWS Sioux Falls, SD issued this flash flood warning at Oct 4, 2005, 7:12 PM CDT for Nobles County, Minnesota; Cherokee County, O'Brien County, Osceola County, Iowa. It was in force for 4 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Oct 4, 2005, 7:12 PM CDT (00:12 UTC)
Expired
Oct 4, 2005, 11:15 PM CDT
In force
4 hr
Issued by
NWS Sioux Falls, SD
Area
Counties, with a storm outline in the text

Counties Cherokee County, IA, O'Brien County, IA, Osceola County, IA, Nobles County, MN

The radar

The Sioux Falls radar (KFSD), 100 km from the middle of the area, began a volume at 00:15 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Omaha, NE (KOAX), launched 00:00Z, 0.2 hours before the alert went out and 204 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Omaha, NE at 00:00Z on 2005-10-05Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1941 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Omaha, NE at 00:00Z on 2005-10-05The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 179 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1941 J/kg
Mixed-layer CIN
-9 J/kg
Mixed-layer LCL
1410 m above ground
0-6 km bulk shear
36 kt
0-1 km storm-relative helicity
179 m²/s²
0-3 km storm-relative helicity
295 m²/s²
Significant tornado parameter
1.4
Supercell composite
10.8

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS53 KFSD 050013
FFWFSD
IAC035-141-143-MNC105-050415-

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE SIOUX FALLS SD
712 PM CDT TUE OCT 4 2005

THE NATIONAL WEATHER SERVICE IN SIOUX FALLS HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  CHEROKEE COUNTY IN NORTHWEST IOWA
  OBRIEN COUNTY IN NORTHWEST IOWA
  OSCEOLA COUNTY IN NORTHWEST IOWA
  NOBLES COUNTY IN SOUTHWEST MINNESOTA

* UNTIL 1115 PM CDT

* AT 710 PM CDT...VERY HEAVY RAIN CONTINUED TO DEVELOP ALONG A 
  LINE FROM SOUTH OF SIOUX CITY TO AROUND CHEROKEE TO THE 
  WORTHINGTON AREA. RAINFALL AMOUNTS OF 1 TO 3 INCHES SINCE LATE 
  AFTERNOON HAVE BEEN REPORTED AND ESTIMATED BY RADAR. REDEVELOPMENT 
  AND TRAINING OF ADDITIONAL STORMS IS EXPECTED THROUGH THE EVENING 
  HOURS...RESULTING IN EVEN MORE RAINFALL ON INCREASINGLY SATURATED 
  GROUNDS.

ADDITIONAL RAINFALL AMOUNTS OF 1 TO 3 INCHES ARE POSSIBLE IN THE 
WARNED AREA THROUGH THIS EVENING.

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL 
CREEKS AND STREAMS...STREETS...HIGHWAYS AND UNDERPASSES. 
ADDITIONALLY...COUNTRY ROADS AND FARMLANDS ALONG THE BANKS OF 
CREEKS...STREAMS AND OTHER LOW LYING AREAS ARE SUBJECT TO FLOODING.

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY.

LAT...LON 4261 9585 4260 9547 4383 9550 4377 9585

$$

MG
2 follow-up statements
000 
WGUS73 KFSD 050222
FFSFSD

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
919 PM CDT TUE OCT 4 2005

IAC035-141-143-MNC105-050415-
OSCEOLA IA-OBRIEN IA-CHEROKEE IA-NOBLES MN-
919 PM CDT TUE OCT 4 2005

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1115 PM CDT FOR
NOBLES...CHEROKEE...OBRIEN AND OSCEOLA COUNTIES...

AT 917 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO 
INDICATE SCATTERED THUNDERSTORMS PRODUCING VERY HEAVY RAIN OVER THE 
WARNED AREA.  ALTHOUGH THE WIDESPREAD RAINFALL APPEARS TO BE COMING 
TO AN END OVER THE WARNED AREA...SCATTERED THUNDERSTORMS ACROSS 
NOBLES AND NORTHERN OSCEOLA COUNTIES WILL CREATE LOCALIZED HEAVY 
RAINFALL ONLY AGITATING FLOODED AREAS.

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. MOVE
UP TO HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS
SUBJECT TO FLOODING WHEN WATER BEGINS RISING.

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY.

LAT...LON 4261 9585 4260 9547 4383 9550 4377 9585

$$
BT
000 
WGUS73 KFSD 050346
FFSFSD

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
1047 PM CDT TUE OCT 4 2005

IAC035-141-143-MNC105-050357-
OSCEOLA IA-OBRIEN IA-CHEROKEE IA-NOBLES MN-
1047 PM CDT TUE OCT 4 2005

...THE FLASH FLOOD WARNING FOR NOBLES...CHEROKEE...OBRIEN AND
OSCEOLA COUNTIES IS CANCELLED...

LAT...LON 4261 9585 4260 9547 4383 9550 4377 9585

$$
BT

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Sioux Falls, SD wrote its last area forecast discussion before this flash flood warning went out at Oct 4, 3:20 PM CDT, 3 hours 52 minutes earlier.

Area forecast discussion, Oct 4, 3:20 PM CDT, 3 hours 52 minutes before
AREA FORECAST DISCUSSION FOR SOUTHEAST SD/SOUTHWEST MN/NORTHWEST IA
NATIONAL WEATHER SERVICE SIOUX FALLS SD
320 PM CDT TUE OCT 4 2005

.DISCUSSION...
HEAVY RAIN POTENTIAL IS THE MAIN CONCERN THROUGH EARLY WEDNESDAY
MORNING. INTENSE BOUNDARY EXTENDING FROM SOUTHERN MINNESOTA ALONG
THE IA AND SD BORDER INTO ERN NEBRASKA.  WV IMAGERY SHOWS A STRONG
WAVE MOVING NORTHEAST INTO NEBRASKA WITH CONVECTION BEGINNING TO
DEVELOP IN SOUTH CENTRAL NEBRASKA.  WITH TEMPS IN THE MID TO UPPER
80S AND DEW POINTS APPROACHING 70...EXPECT CONVECTION TO RAPIDLY
DEVELOP LATE THIS AFTERNOON BEHIND THE SURFACE BOUNDARY IN NEBRASKA
AND MOVE INTO SOUTHEAST SOUTH DAKOTA. THERE COULD ALSO BE SOME
SURFACE BASED CONVECTION IN NW IA. WHILE AMPLE LOW LEVEL MOISTURE
AND HEAT EXISTS...LAPSE RATES ARE MARGINAL. VERY LARGE SHEAR ON THE
ORDER OF 20 KTS IN THE LOWEST 1 TO 2 KM  MAY TEAR APART ANY TOWERS
THAT DO NOT HAVE A STRONG UPDRAFT. WITH TEMPS AND DEW POINTS NEARING
CONVECTIVE TEMPS...STRONG UPDRAFTS MAY BE POSSIBLE SO THERE IS A
CONDITIONAL RISK OF SEVERE WEATHER. SHOULD SURFACE BASED STORMS
DEVELOP THIS EVENING...THERE IS A THREAT OF TORNADOES ALONG THE
BOUNDARY AS 0 TO 1 KM HELICITY IS OVER 100 J/KG. THERE IS ALSO JUST
ENOUGH LOW THETA-E AIR ABOVE THE SURFACE TO BRING A MARGINAL WIND
THREAT TO THE WARM SECTOR.  OTHERWISE...A LOW HAIL THREAT EXISTS
WITH ANY SUPERCELLS THAT FORM. THE LOW LAPSE RATES SHOULD PREVENT
VERY LARGE HAIL...I.E. 1.75 INCHES...FROM FORMING. THE LARGER THREAT
IS FLASH FLOODING. PWS ARE HOLDING AROUND 1.75 INCHES ALL NIGHT AND
THE SURFACE BOUNDARY REMAINS STATIONARY ALL NIGHT. CONVECTION WILL
BE MORE SCATTERED IN THE VERMILLION AND LOWER BIG SIOUX VALLEY BUT
WILL COALESCE INTO AN LARGE MCS AT IT MOVE NORTHEAST TOWARD SIOUX
FALLS AND THEN INTO SOUTHWEST MINNESOTA.  WIDESPREAD HEAVY RAIN IS
POSSIBLE IN SOUTHWEST MINNESOTA WHILE MORE ISOLATED HEAVY IS
EXPECTED TOWARD VERMILLION. THE FRONT WILL PUSH EAST AFTER 3 AM AND
SHOULD EXIT THE CWA SHORTLY AFTER SUNRISE.  AS THE FRONT MOVES
BY...TEMPS WILL FALL FROM THE UPPER 60S AND 70S INTO THE 40S AND 50S
IN A COUPLE OF HOURS.

ONCE FRONT FINALLY PUSHES OUT OF THE CWA BY LATE MORNING ON
WEDNESDAY...ANTICIPATE GENERAL DRYING CONDITIONS...THOUGH A GOOD BIT
OF CLOUDINESS MAY LINGER OVER THE REGION WITH THE MAIN LOW PASSING
TO THE NORTH.  HAVE TEMPERATURES FALLING THROUGH MUCH OF THE DAY
OVER CENTRAL AND EASTERN PORTIONS OF THE CWA AS THE COLDER AIR
FILTERS IN...AND ONLY SLIGHT TEMPERATURE RISES OVER MORNING LOWS IN
IN THE WESTERN PORTIONS OF THE AREA.  WILL ALSO BE SOME WIND
CONCERNS WITH SUSTAINED WINDS OF AROUND 30 KTS OVER WESTERN AREAS OF
THE CWA.  WHILE THIS DOES MEET ADVISORY CRITERIA...WE FELT THAT
FLOODING ISSUES WERE A BIGGER CONCERN FOR THE PUBLIC IN THE SHORT
TERM.  DID KEEP SOME SLIGHT CHANCE POPS IN THE NORTH INTO WEDNESDAY
NIGHT WITH SOME WRAP AROUND MOISTURE OVER THE AREA.  IF ANY
PRECIPITATION DOES FALL...LOOKS TO BE IN THE FORM OF VERY LIGHT SNOW
BY THE EVENING HOURS AS TEMPS FALL INTO THE MID 30S.  THERE ARE
RATHER BIG MODEL DISCREPANCIES WITH REGARD TO THE AMOUNT AND
DURATION OF THE WRAP AROUND MOISTURE...WITH THE NAM MUCH MORE
AGGRESSIVE IN THIS REGARD.  THE REASON FOR THIS IS THAT THE NAM
PROGS THE UPPER LEVEL LOW MUCH FARTHER SOUTH THAN THE GFS
DOES...OVER NORTHERN SOUTH DAKOTA VS OVER NORTHERN NORTH DAKOTA PER
THE GFS.  IN ADDITION...BOTH MODELS ARE HINTING AT A WAVE COMING OUT
OF THE WYOMING OR COLORADO REGION AND CROSSING THE FSD CWA ON
THURSDAY.  ONCE AGAIN THE NAM IS MUCH MORE AGGRESSIVE WITH THIS
FEATURE...PROGGING SMALL CHANCE POPS OVER THE NORTHERN PORTIONS OF
THE REGION THROUGH THE DAY ON THURSDAY.  HOWEVER...I SEE LITTLE IN
THE WAY OF FORCING WITH THE WAVE...SO I DOUBT ANYTHING WILL OCCUR.
WITH THAT BEING SAID...I DID KEEP SOME SLIGHT CHANCE POPS IN THE FAR
NORTH INTO THURSDAY ON THE OUTSIDE CHANCE THAT SOMETHING DEVELOPS.
AFTER THAT...DRYING TREND LOOKS TO BE IN FULL SWING THROUGH THE
WEEKEND WITH A GRADUAL WARMING TREND THROUGH THE PERIOD...INTO THE
MID AND UPPER 60S BY SUNDAY.  MODELS STILL INDICATING A FAIRLY
SIGNIFICANT STORM SYSTEM PUSHING INTO THE REGION FOR THE BEGINNING
OF NEXT WEEK AS A DEEP TROUGH CARVES ITSELF OUT OVER THE WESTERN
U.S. DURING THE WEEKEND.  CONTINUED WITH ONLY SMALL CHANCE POPS ON
MONDAY AND TUESDAY UNTIL THIS SYSTEM IS BETTER DEFINED.

&&

.FSD WATCHES/WARNINGS/ADVISORIES...
SD...SDZ040-056-062-066-067-069>071 FLASH FLOOD WATCH 00Z-09Z
MN...MNZ071-072-080-081-089-090-097-098 FLASH FLOOD WATCH 00Z-09Z
IA...IAZ001<003-012 FLASH FLOOD WATCH 00Z-09Z
NE...NEZ013 FLASH FLOOD WATCH 00Z-09Z
&&

DISCUSSION...PS/JM
Hazardous weather outlook, Oct 4, 12:42 PM CDT, 6 hours 30 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SIOUX FALLS SD
1242 PM CDT TUE OCT 04 2005

SDZ038>040-050-052>071-MNZ071-072-080-081-089-090-097-098-
IAZ001>003-012>014-020>022-031-032-NEZ013-014-051200-
AURORA-BEADLE-BON HOMME-BROOKINGS-BRULE-BUENA VISTA IA-
CHARLES MIX-CHEROKEE IA-CLAY-CLAY IA-COTTONWOOD MN-DAKOTA NE-
DAVISON-DICKINSON IA-DIXON NE-DOUGLAS-GREGORY-HANSON-HUTCHINSON-
IDA IA-JACKSON MN-JERAULD-KINGSBURY-LAKE-LINCOLN-LINCOLN MN-
LYON IA-LYON MN-MCCOOK-MINER-MINNEHAHA-MOODY-MURRAY MN-NOBLES MN-
OBRIEN IA-OSCEOLA IA-PIPESTONE MN-PLYMOUTH IA-ROCK MN-SANBORN-
SIOUX IA-TURNER-UNION-WOODBURY IA-YANKTON-
1242 PM CDT TUE OCT 04 2005

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST SOUTH DAKOTA...
SOUTHWEST MINNESOTA...NORTHWEST IOWA...AND NORTHEAST NEBRASKA.

.DAY ONE...TODAY AND TONIGHT

THUNDERSTORMS...
ISOLATED THUNDERSTORMS WILL CONTINUE THROUGH MID AFTERNOON IN
NORTHWEST IOWA AND COULD PRODUCE DIME SIZE HAIL.  THUNDERSTORMS
ARE THEN EXPECTED TO DEVELOP LATE THIS AFTERNOON IN EASTERN
NEBRASKA AND SPREAD INTO NORTHWEST IOWA AND FAR SOUTHEAST SOUTH
DAKOTA BY THE EVENING.	THESE STORMS WILL HAVE THE POTENTIAL OF
PRODUCING HAIL UP TO HALF DOLLAR SIZE.	IN ADDITION...AN ISOLATED
TORNADO MAY BE POSSIBLE...ESPECIALLY NEAR THE SOUTH DAKOTA AND
IOWA BORDER. THE TORNADO THREAT IS EXPECTED TO END BY 9 PM WHILE
THE THREAT FOR LARGE HAIL WILL END BY MIDNIGHT.

FLOODING...
THUNDERSTORMS WILL CREATE THE POTENTIAL FOR FLASH FLOODING
TUESDAY NIGHT. RAINFALL RATES OF ONE TO TWO INCHES PER HOUR WILL
CREATE RAINFALL TOTALS OF POTENTIALLY 3 TO 4 INCHES...ESPECIALLY
ACROSS SOUTHWEST MINNESOTA.  ISOLATED AMOUNTS OF 1 TO 3 INCHES
ARE POSSIBLE IN FAR SOUTHEAST SOUTH DAKOTA AND FAR NORTHWEST IOWA
OVERNIGHT.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

STRONG NORTHWEST WINDS OF 25 TO 35 MPH WILL DEVELOP
WEDNESDAY...WITH THE POTENTIAL FOR A FEW GUSTS TO 45 MPH ALONG
THE BUFFALO RIDGE.  IN ADDITION...MUCH COOLER AIR WILL SPREAD
INTO THE AREA...AND BRING THE THREAT FOR FROST AND FREEZING
TEMPERATURES THURSDAY MORNING...AND AGAIN FOR PORTIONS OF
SOUTHWEST MINNESOTA AND NORTHWEST IOWA ON FRIDAY MORNING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY AND TONIGHT.
SPOTTER ACTIVATION WILL BE POSSIBLE AFTER
SPOTTER ACTIVATION WILL BE LIKELY AFTER

&&

FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT
WWW.CRH.NOAA.GOV/FSD. THIS INCLUDES THE GRAPHICAL HAZARDOUS
WEATHER OUTLOOK.

In the hours before

Special weather statement, Oct 4, 4:09 PM CDT, 3 hours 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
409 PM CDT TUE OCT 4 2005

IAZ001>003-012>013-013-020>022-031>032-NEZ013>014-SDZ070>071-
050400-
BUENA VISTA-CHEROKEE-CLAY-DICKINSON-IDA-LYON-OBRIEN-OSCEOLA-
PLYMOUTH-SIOUX-WOODBURY-DAKOTA-DIXON-CLAY-UNION-
409 PM CDT TUE OCT 4 2005

...THE NATIONAL WEATHER SERVICE HAS ISSUED SEVERE THUNDERSTORM WATCH
830 IN EFFECT UNTIL 11 PM CDT THIS EVENING FOR THE FOLLOWING
AREA...

IN IOWA THIS WATCH INCLUDES 11 COUNTIES

IN NORTHWEST IOWA

BUENA VISTA... CHEROKEE... CLAY...
DICKINSON... IDA... LYON...
OBRIEN... OSCEOLA... PLYMOUTH...
SIOUX... WOODBURY...

IN NEBRASKA THIS WATCH INCLUDES 2 COUNTIES

IN NORTHEAST NEBRASKA

DAKOTA... DIXON...

IN SOUTH DAKOTA THIS WATCH INCLUDES 2 COUNTIES

IN SOUTHEAST SOUTH DAKOTA

CLAY... UNION...

THIS INCLUDES THE CITIES OF...CHEROKEE...ELK POINT...IDA GROVE...
LE MARS...NORTH SIOUX CITY...ORANGE CITY...PONCA...PRIMGHAR...
ROCK RAPIDS...SHELDON...SIBLEY...SIOUX CENTER...SIOUX CITY...
SOUTH SIOUX CITY...SPENCER...SPIRIT LAKE...STORM LAKE...
VERMILLION AND WAKEFIELD.

SCHUMACHER
Local storm report, Oct 4, 5:06 PM CDT, 2 hours 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
506 PM CDT TUE OCT 04 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0450 PM     HAIL             6 NNW BATTLE CREEK      42.40N 95.64W
10/04/2005  0.75 INCH        IDA                IA   TRAINED SPOTTER

            ALSO SOME SMALL BRANCHES DOWN.

&&

JHACKER
Local storm report, Oct 4, 5:17 PM CDT, 1 hour 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
517 PM CDT TUE OCT 04 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0503 PM     TSTM WND GST     HOLSTEIN                42.49N 95.54W
10/04/2005  60 MPH           IDA                IA   TRAINED SPOTTER

0510 PM     HAIL             HOLSTEIN                42.49N 95.54W
10/04/2005  0.88 INCH        IDA                IA   TRAINED SPOTTER

&&

JHACKER
Local storm report, Oct 4, 6:52 PM CDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
652 PM CDT TUE OCT 04 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0609 PM     HAIL             BERGEN                  43.79N 94.99W
10/04/2005  0.88 INCH        JACKSON            MN   TRAINED SPOTTER

0626 PM     FLASH FLOOD      SIOUX CITY              42.50N 96.39W
10/04/2005                   WOODBURY           IA   EMERGENCY MNGR

            WATER OVER THE CURB IN DOWNTOWN AREA NEAR 15TH AND
            PIERCE.

&&

HACKER
Local storm report, Oct 4, 7:10 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
710 PM CDT TUE OCT 04 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0650 PM     FLASH FLOOD      HUBBARD                 42.39N 96.59W
10/04/2005                   DAKOTA             NE   LAW ENFORCEMENT

            WATER OVER ROADS.

&&

JM

The office that day

Everything else NWS Sioux Falls, SD issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 4, 7:36 PM CDTSevere Thunderstorm WarningFSDClay, Dickinson24 min
Oct 4, 8:00 PM CDTFlash Flood WarningFSDIda, Woodbury2 hr

Nearby

Flash Flood Warnings in Iowa, 2005Flash Flood Warnings in Minnesota, 2005Every flash flood warning in 2005

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.